# SDR AALA20161129008

- Difficulty date: November 25, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 73,676 hours, 38,781 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R1 DOOR EVACUATION SLIDE GIRT BAR LANYARD APPEARS TO BE IN THE WRONG SIDE LEATHER GIRT BAR POUCH.  REROUTED LANYARD IAW AMM 25-62-00.  OPERATIONAL CHECK GOOD.
